# SDR SIMA20140701006

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 25,872 hours, 22,801 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145799
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL MSG DURING DESCENT.  R & R SPOILER CONTROL UNIT IAW AMM 27-63-02.  OPERATIONS CHECKED NORMALLY NO FAIL MSGS IAW AMM 27-63-01.
